# SDR CALA2023040300998

- Difficulty date: April 2, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27560
- Aircraft time: 89,516 hours, 21,342 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pca
- Part number: 1606627
- Condition: Unknown
- Location: #7 Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R HYD QTY EICAS MSG WITH LOW PRESS. QRH COMPLIED WITH. AFTER OPERATING THE RIGHT HYDRAULICS FOUND THE #7 GROUND SPOILER NEEDS P/N 75-2763-9-0002 UPD PHOTO. INFO FROM THE CREW AT EWR ARRIVAL: ON PREFLIGHT R HYD SYS QTY ADDED ROTABLE PARTS INFO. ACTUATOR ON THE RIGHT WING INBOARD SIDE TO BE LEAKING. WAS .9     AFTER LANDING IN EWR R HYD SYS QTY WAS .4. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1606627  SN OFF 2235 ACTUATOR, ASSY,  OFF 75-2763-9-0002 2235 ON 75-2763-9-0002 1409 REMOVED AND REPLACED #7 SPOILER PCA. REF MM 27-61-02. ADJUSTMENT/TEST CHECKS GOOD AND WITHIN LIMITS. NO FAULTS DISPLAYED. LEAK CHECKS GOOD. ADD EMP:U203869 PERFORMED RII INSPECTION FOR #7 SPOILER PCA INSTALL.
